2019
Том 71
№ 8

All Issues

Approximative properties of biharmonic Poisson integrals on Hölder classes

Hembars'ka S. B., Zhyhallo K. M.

Full text (.pdf)


Abstract

We establish asymptotic expansions for the values of approximation of functions from the H¨older class by biharmonic Poisson integrals in the uniform and integral metrics.

Citation Example: Hembars'ka S. B., Zhyhallo K. M. Approximative properties of biharmonic Poisson integrals on Hölder classes // Ukr. Mat. Zh. - 2017. - 69, № 7. - pp. 925-932.

Full text